Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 15, NWS Houston/Galveston, TX

April 13, 2019Houston County, Trinity County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 13, 2019, 1:30 PM CDT for Houston County, Trinity County, Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2019, 1:30 PM CDT (18:30 UTC)
Expired
Apr 13, 2019, 2:15 PM CDT
In force
45 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Houston County, TX, Trinity County, TX

The radar

The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 1:45 PM CDTTSTM WND DMG5 E Ratcliff, TXSWATH OF TREES DOWN BLOCKING STATE HIGHWAY 7 NEARLY A DAMAGE EXTENDS TO THE NECHES RIVER. TRAFFIC HROUGH AND SOME VEHICLES ARE STUCK BETWEEN TREES BLOCK THE ROAD. TIME ESTIMATED.
Apr 13, 1:45 PM CDTTSTM WND DMG5 E Ratcliff, TXSWATH OF TREES DOWN BLOCKING STATE HIGHWAY 7 NEARLY A MILE WIDE. DAMAGE EXTENDS TO THE NECHES RIVER. TRAFFIC CAN'T GET THROUGH AND SOME VEHICLES ARE STUCK BETWEEN AREAS WHERE TREES BLOCK THE ROAD. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:01 AM CDTSevere Thunderstorm WatchSPC5 hr
Apr 13, 11:26 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 6.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
747 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

327 
WFUS54 KHGX 131830
TORHGX
TXC225-455-131915-
/O.NEW.KHGX.TO.W.0015.190413T1830Z-190413T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
130 PM CDT Sat Apr 13 2019

The National Weather Service in League City has issued a

* Tornado Warning for...
  Northwestern Trinity County in southeastern Texas...
  Northeastern Houston County in southeastern Texas...

* Until 215 PM CDT.
    
* At 130 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 8 miles northeast of Lovelady, or 10 miles southeast of
  Crockett, moving northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kennard around 155 PM CDT.

Other locations impacted by this tornadic thunderstorm include Weches
and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3156 9514 3155 9515 3154 9514 3152 9510
      3150 9510 3149 9511 3147 9510 3147 9506
      3144 9504 3144 9501 3142 9500 3141 9498
      3141 9497 3138 9495 3134 9496 3134 9492
      3110 9536 3118 9548 3157 9521 3158 9517
TIME...MOT...LOC 1830Z 216DEG 29KT 3121 9533 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
3 follow-up statements
101 
WWUS54 KHGX 131837
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
137 PM CDT Sat Apr 13 2019

TXC225-455-131915-
/O.CON.KHGX.TO.W.0015.000000T0000Z-190413T1915Z/
Trinity TX-Houston TX-
137 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
NORTHWESTERN TRINITY AND NORTHEASTERN HOUSTON COUNTIES...
    
At 137 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southwest of Kennard, or 10 miles southeast of
Crockett, moving northeast at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kennard around 155 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Pennington and Weches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3156 9514 3155 9515 3154 9514 3152 9510
      3150 9510 3149 9511 3147 9510 3147 9506
      3144 9504 3144 9501 3142 9500 3141 9498
      3141 9497 3138 9495 3134 9496 3134 9492
      3112 9533 3122 9545 3157 9521 3158 9517
TIME...MOT...LOC 1837Z 216DEG 29KT 3126 9529 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$
229 
WWUS54 KHGX 131858
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
158 PM CDT Sat Apr 13 2019

TXC225-455-131915-
/O.CON.KHGX.TO.W.0015.000000T0000Z-190413T1915Z/
Trinity TX-Houston TX-
158 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR NORTH
CENTRAL TRINITY AND NORTHEASTERN HOUSTON COUNTIES...
    
At 157 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Forest, or 15 miles north of Apple Springs, moving
northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Trinity and northeastern Houston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3156 9514 3155 9515 3154 9514 3152 9510
      3149 9511 3147 9510 3147 9506 3144 9504
      3144 9501 3142 9500 3141 9498 3141 9497
      3138 9495 3134 9496 3134 9492 3127 9507
      3144 9520 3157 9516
TIME...MOT...LOC 1857Z 209DEG 36KT 3143 9503 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
790 
WWUS54 KHGX 131906 RRA
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
206 PM CDT Sat Apr 13 2019

TXC225-455-131916-
/O.EXP.KHGX.TO.W.0015.000000T0000Z-190413T1915Z/
Trinity TX-Houston TX-
206 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR NORTH CENTRAL TRINITY AND NORTHEASTERN
HOUSTON COUNTIES WILL EXPIRE AT 215 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Texas.

LAT...LON 3156 9514 3155 9515 3154 9514 3152 9510
      3149 9511 3147 9510 3147 9506 3144 9504
      3144 9501 3142 9500 3141 9498 3141 9497
      3138 9495 3134 9496 3134 9492 3127 9507
      3144 9520 3157 9516
TIME...MOT...LOC 1906Z 216DEG 29KT 3148 9499 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:43 PM CDT, 47 minutes earlier.

Area forecast discussion, Apr 13, 12:43 PM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1243 PM CDT Sat Apr 13 2019

.AVIATION...
Based on current extrapolated timing, did make some tweaks to the
TAFS to account for the slightly slower arrival times of the main
line of storms just moving into our W/NW counties. Isolated acti-
vity ahead of this line should remain along/north of I-10 (closer
to the warm front). Will also keep stronger +TSRA/wind gusts over
the northern sites...tapering them off going the coast. Tightened
pressure gradient should keep strong/occasionally gusty west wind
pattern in place tonight behind these storms. Winds will be shif-
ting more N/NW by early Sun morning as the main low pressure sys-
tem moves further away from the region. VFR conditions to prevail
by this evening on into tomorrow. 41

&&

.PREV DISCUSSION... /ISSUED 1123 AM CDT Sat Apr 13 2019/

NEAR TERM [Through Today]...Mesoscale Discussion...
Latest surface analysis has a warm front stretching from NE of
Austin to just north of College Station to Nacogdoches in E TX.
Surface low tracking near Austin should also move along the warm
front as it pushes north slowly. Tornadic supercell near Hearne
north of College Station seems to be riding along this boundary.
Also watching storm in Houston County near Crockett as it nears
better low level shear near the boundary. Storm already has
rotation and severe - monitoring closely.

Environment increasing just south of warm front for higher severe
potential. Latest model guidance from WRF/HRRR continues to
highlight areas north of Brenham to Conroe to Cleveland for severe
weather this afternoon. Instability increasing south of boundary
with clouds clearing allowing for heating. ML CAPE up to around
2000 to 3000 J/kg in warm sector. 0-1km shear up to around
20-30kts near the boundary supporting rotating updrafts. Look for
tornado watch (issued during the writing of this AFD) to be issued
for a portion of the area. Deep layer shear will only increase as
300 mb jet moves over the area. Surface low matches well with left
exit region of the jet with large scale ascent eroding any
capping. Morning soundings showed very little cap and AMDAR
soundings over Houston showed no cap with heating to around 80F at
the surface. Look for severe threats to remain north of Houston at
this time but Houston will be on the edge. We will need to closely
monitor the southern edge of convection this afternoon as a front
moves into the area between 1-5PM.

Overpeck

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      77  47  69  49  79 /  80  10   0   0   0
Houston (IAH)              81  50  71  51  77 /  60  10   0   0   0
Galveston (GLS)            77  53  70  61  72 /  50  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Small Craft Advisory until 7 PM CDT Sunday for the following
     zones: Galveston Bay...Matagorda Bay.

     Gale Watch from late tonight through Sunday afternoon for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

     Small Craft Advisory until 1 AM CDT Sunday for the following
     zones: Coastal waters from Freeport to Matagorda Ship
     Channel TX out 20 NM...Coastal waters from High Island to
     Freeport TX out 20 NM...Waters from Freeport to Matagorda
     Ship Channel TX from 20 to 60 NM...Waters from High Island
     to Freeport TX from 20 to 60 NM.

     Small Craft Advisory from 1 PM to 7 PM CDT Sunday for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

&&
Hazardous weather outlook, Apr 13, 4:49 AM CDT, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
449 AM CDT Sat Apr 13 2019

TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313-
335>338-436-437-141200-
Austin-Brazoria Islands-Brazos-Burleson-Chambers-Coastal Brazoria-
Coastal Galveston-Coastal Harris-Coastal Jackson-
Coastal Matagorda-Colorado-Fort Bend-Grimes-Houston-
Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson-
Inland Matagorda-Madison-Matagorda Islands-Montgomery-
Northern Liberty-Polk-San Jacinto-Southern Liberty-Trinity-Walker-
Waller-Washington-Wharton-
449 AM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A storm system will move through the area today. Showers and thunderstorms
can be expected in the morning through the afternoon hours, and some
of the thunderstorms could become strong or severe. Primary weather
hazards will be isolated tornadoes, damaging winds, large hail and frequent
lightning. Locally heavy rainfall will be possible too. Wind advisories
might be needed both ahead of the storm system today and behind the
storm system tonight and on into Sunday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Wind advisories might be needed on Sunday morning. Strong to severe
thunderstorm development might be possible around midweek in association
with the next storm system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today.

GMZ330-335-350-355-370-375-TXZ438-141200-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Galveston Bay-Galveston Island and Bolivar Peninsula-
Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
449 AM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

A storm system will move through the area today. Showers and thunderstorms
can be expected mainly in the morning through early afternoon hours,
and some of the thunderstorms could become strong or severe. Strong
rip currents will be possible, and elevated tides could result in minor
coastal flooding. Elevated seas and moderate to strong winds both
ahead of the system and behind the system are expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Elevated seas and moderate to strong offshore winds are expected on
Sunday. Strong to severe thunderstorm development might be possible
around midweek in association with the next storm system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today.

In the hours before

Local storm report, Apr 13, 12:14 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1214 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     RATCLIFF                31.39N  95.14W
04/13/2019                   HOUSTON            TX   LAW ENFORCEMENT

            POWERLINES DOWN NEAR RATCLIFF.

&&

EVENT NUMBER HGX1900051

KP
Local storm report, Apr 13, 12:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1246 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     TSTM WND DMG     5 WNW LOVELADY          31.15N  95.52W
04/13/2019                   HOUSTON            TX   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ON FM 3151 WEST-NORTHWEST OF
            LOVELADY. TIME ESTIMATED.

&&

EVENT NUMBER HGX1900052

KP
Special weather statement, Apr 13, 12:49 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1249 PM CDT Sat Apr 13 2019

TXZ163-176-177-195-196-198-199-131845-
Walker TX-Madison TX-Brazos TX-Grimes TX-Burleson TX-Montgomery TX-
Houston TX-
1249 PM CDT Sat Apr 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BURLESON...GRIMES...
SOUTHEASTERN BRAZOS...NORTHWESTERN MONTGOMERY...SOUTHWESTERN
HOUSTON...MADISON AND NORTHWESTERN WALKER COUNTIES UNTIL 145 PM
CDT...

At 1249 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Kurten, or 10 miles northeast of College Station,
moving northeast at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
College Station, Bryan, Navasota, Madisonville, Bedias, Millican,
Anderson, Kyle Field, Iola, Wellborn, Roans Prairie and Carlos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Texas.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Texas.

LAT...LON 3039 9606 3059 9647 3086 9614 3102 9602
      3104 9566 3094 9546
TIME...MOT...LOC 1749Z 219DEG 38KT 3070 9618
Local storm report, Apr 13, 1:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
111 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     CROSS                   30.81N  96.10W
04/13/2019                   GRIMES             TX   SOCIAL MEDIA

            TREES SNAPPED.

&&

EVENT NUMBER HGX1900053

KP
Local storm report, Apr 13, 1:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
114 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     TSTM WND DMG     2 W KENNARD             31.36N  95.22W
04/13/2019                   HOUSTON            TX   SOCIAL MEDIA

            TREES DOWN WEST OF KENNARD ON SH7.

&&

EVENT NUMBER HGX1900054

KP
Special weather statement, Apr 13, 1:26 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
126 PM CDT Sat Apr 13 2019

TXZ164-177>179-198-199-131915-
San Jacinto TX-Walker TX-Grimes TX-Polk TX-Montgomery TX-Trinity TX-
126 PM CDT Sat Apr 13 2019

...CLUSTER OF STRONG STORMS AHEAD OF MAIN THUNDERSTORM LINE...

At 125 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms, including one near Huntsville that has produced
winds of 40 mph, moving northeast at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Conroe, Huntsville, Willis, Livingston, Pinehurst, Trinity, Panorama
Village, Onalaska, Corrigan, Magnolia, Groveton, New Waverly,
Coldspring, Point Blank, Montgomery, Riverside, Seven Oaks,
Sebastopol, Lake Livingston State Park and West Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Livingston, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Texas.

LAT...LON 3011 9580 3046 9581 3124 9516 3090 9465
      3034 9543
TIME...MOT...LOC 1825Z 217DEG 37KT 3074 9546

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:24 PM CDTSpecial Weather StatementHGXLiberty51 min
Apr 13, 4:36 AM CDTGale WatchHGX12 hr
Apr 13, 4:36 AM CDTSmall Craft AdvisoryHGX36 hr
Apr 13, 10:24 AM CDTSpecial Weather StatementHGXHouston, Trinity51 min
Apr 13, 11:10 AM CDTSevere Thunderstorm WarningHGXHouston, Trinity35 min
Apr 13, 11:29 AM CDTTornado WarningHGXHouston31 min
Apr 13, 11:35 AM CDTTornado WarningHGXBrazos, Madison25 min
Apr 13, 11:48 AM CDTSevere Thunderstorm WarningHGXGrimes, Houston, Madison, Walker42 min
Apr 13, 11:50 AM CDTTornado WarningHGXGrimes, Houston, Madison, Walker25 min
Apr 13, 12:12 PM CDTTornado WarningHGXHouston, Madison, Walker48 min
Apr 13, 12:27 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson48 min
Apr 13, 12:37 PM CDTTornado WarningHGXGrimes, Houston, Madison23 min
Apr 13, 12:43 PM CDTTornado WarningHGXHouston47 min
Apr 13, 12:49 PM CDTSpecial Weather StatementHGXBrazos, Grimes, Madison56 min
Apr 13, 12:52 PM CDTTornado WarningHGXHouston, Madison38 min
Apr 13, 1:18 PM CDTSevere Thunderstorm WarningHGXHouston42 min
Apr 13, 1:26 PM CDTSpecial Weather StatementHGXMontgomery, Polk, San Jacinto, Trinity, Walker49 min
Apr 13, 1:44 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto, Walker31 min
Apr 13, 1:55 PM CDTSevere Thunderstorm WarningHGXHouston, Polk, Trinity25 min
Apr 13, 1:59 PM CDTSpecial Weather StatementHGXGrimes31 min
Apr 13, 2:04 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity26 min
Apr 13, 2:14 PM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker, Waller12 min
Apr 13, 2:23 PM CDTSevere Thunderstorm WarningHGXPolk22 min
Apr 13, 2:43 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris32 min
Apr 13, 2:49 PM CDTSpecial Weather StatementHGXFort Bend, Harris41 min
Apr 13, 2:50 PM CDTSpecial Weather StatementHGXSan Jacinto40 min
Apr 13, 2:58 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris32 min
Apr 13, 3:08 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto9 min
Apr 13, 3:13 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery32 min
Apr 13, 3:21 PM CDTSpecial Weather StatementHGXFort Bend39 min
Apr 13, 3:30 PM CDTSpecial Marine WarningHGX60 min
Apr 13, 3:31 PM CDTSpecial Weather StatementHGXHarris44 min
Apr 13, 3:45 PM CDTSpecial Weather StatementHGXBrazoria30 min
Apr 13, 4:08 PM CDTSpecial Weather StatementHGXLiberty37 min
Apr 13, 4:12 PM CDTGale WarningHGX19 hr
Apr 13, 4:26 PM CDTSpecial Weather StatementHGXGalveston49 min
Apr 13, 6:31 PM CDTWind AdvisoryHGXBrazoria, Galveston, Jackson, Matagorda9 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.